# SDR HEEA084170

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N761PH
- Make and model: Skrsky S76A
- Aircraft serial: 760224
- Aircraft time: 13,439 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100048A
- Part serial: A08601033
- Condition: Damaged
- Location: Main Rotor
- Part time: 12,393 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR BLADE NICKEL STRIP HAS A CRACK AT THE VERY TIP AND IS STARTING TO PEEL.
